# SDR SWAA2025082795596

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BS 794 TO BS 847 AND S-25R RBL 21 WL 156 AFT CARGO COMPARTMENT.   REMOVED CORROSION LOC ON. LOWER SILL LOCATED BS 794 TO BS 847 AND S-25R RBL 21 WL 156 AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW SRM 53-60-15-1A-1, ALLOWABLE DAMAGE 1 PARAGRAPH 4G (2)(B)1) FIGURE 103 DETAIL G.
